# SDR HEEA0013350

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403PH
- Make and model: Bell 407
- Aircraft serial: 53177
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 206062200113
- Condition: Failed
- Location: Eng Start/Gen
- Part time: 527 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER TURNED SLOWLY AND CHATTERED. INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND ALL FOUR BOTTOM BRUSHES BROKEN AND LEADS SEPARATED FROM BRUSHES AND COMMUTATOR WAS EXCESSIVELY PITTED.  OVERHAULED STARTER GENERATOR AND RETURNED TO SERVICE.
